# SDR JJBA2012001307901

- Difficulty date: January 30, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 26,593 hours, 37,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: AML91
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION, AIRCREW NOTICED THE EMERGENCY LIGHT SWITCH "NORM" LIGHT INOPERATIVE WHEN EMERGENCY LIGHTS SELECTED.  GROUND MX CREW REPLACED BOTH LIGHT BULBS, PERFORMED EMERGENCY LIGHT CHECKS.  SYS CHECKED SATISFACTORY, ACFT RETURNED TO FLIGHT STATUS.
